Virginia, 2019Flooding in Virginia, March 21 to 22, 2019
March 21 to 22, 2019 · NWS LWX · 9 events in 5 counties and zones
A coastal low formed along the North Carolina coast and tracked northward toward the Delmarva on the 21st. Heavy rainfall spread northward in advance of the low and then wrapped around the backside of the low as it tracked further north.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A coastal low formed along the North Carolina coast and tracked northward toward the Delmarva on the 21st. Heavy rainfall spread northward in advance of the low and then wrapped around the backside of the low as it tracked further north. Prolonged moderate to heavy rainfall resulted in two to four inches of rain across Northern Virginia, leading to numerous instances of flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 21, 2:22 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Mar 21, 2:22 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
322 PM EDT Thu Mar 21 2019
.SYNOPSIS...
Coastal low pressure will pass through the area today. The low
will intensify as it moves off to the northeast tonight through
Friday night and high pressure will return for the weekend. Low
pressure may impact the area early next week with more
unsettled conditions possible.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Low pressure centered over southeast Virginia at this time. It
appears as though the multiple shortwaves have phased in the upper
Ohio Valley. With the position of these two features, the axis of
moisture has set up west of I-95 but east of the Blue Ridge. The
downward momentum has also transported cold air down, allowing for
snow across the ridges. As cooling continues in this column, we're
getting reports of snow below 2000 ft. However, the spring sun angle
has kept it difficult to accumulate significantly below the mountain
tops.
We will be maintaining the Winter Storm Warning for the Blue Ridge.
Not all portions of these zones will be receiving 5+ inches, but
there is enough of an impact. Similarly, accumulations of an inch or
two likely will exceed the Skyline Drive, but not for a substantial
enough of a swath to justify a ring of Advisories surrounding the
Warning.
While there is likely some brightbanding on radar, rainfall has been
significant enough to result in some flooding in the Piedmont zones.
Have expanded Flood Watch southeast across Fauquier County to meet
this identified area. As the low kicks northeast this evening, will
have an additional axis of rainfall crossing the Baltimore-
Washington metro region; thus the Flood Watch will remain in effect.
Already received an inch or two of rain in the metros, we
conceivably could double that. Guidance suggests that precipitation
will diminish before midnight. Will drop down to chance in
Baltimore-Washington only by 06Z.
In the northwest flow that follows, upslope snow will likely develop
tonight. Inversion heights and Froude Numbers do appear favorable
for snowfall, however NAM and NAMnest output not in great agreement.
Have opted to hold off on upslope snow until the current situation
can be better captured.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
The shortwave trough axis will be crossing the area Friday, bringing
multiple concerns: winds across the area, accumulating upslope snow,
and scattered showers areawide. On the first two, forecast skill not
the best; Advisories possible on either but would rather not make
those decisions at this time. Have higher confidence on upslope snow
than winds. Scattered showers in vicinity of the trough also highly
likely. Would not rule out graupel given modest CAPE in forecast
soundings.
Breezy conditions will continue Friday night and Saturday as trough
axis exits. However skies will clear outside of the Appalachians.
Scattered snow showers should continue into at least Friday evening
until inversion heights lower.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
High pressure will slowly move out of our region on Sunday as a
upper level trough moves southward into great lakes region. Winds
will become southerly as the high pressure shifts off of the coast
late Sunday into Monday. The upper level trough will move to our
north on Monday but a shortwave associated this trough will dig down
into our region on Monday. A surface low associated with shortwave
will pass through our area on Monday along with its associated
frontal boundary. Precipitation on Monday in most areas is expected
to start off as rain and finish off with a chance for wintry mix
toward the end of the event Monday evening. There still remains a
lot of uncertainty as the exact track of the surface low will
determine how much cold air moves into our region while
precipitation is still occurring. Precipitation is expected to fully
move out of our region by the mid morning periods on Tuesday.
High pressure will build into our region on Tuesday and linger
through the later parts of next week. Winds will become northerly
behind the frontal passage and linger through Wednesday. Another
chilly air mass will build into the region next week with daytime
temperatures hovering in the 40 and overnight temperatures in the
30s.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
IFR conditions are observed over the main terminals this afternoon.
This is expected to continue into this evening, with periods of LIFR
as a low pressure system tracks north over our area the rest of
today. Rain showers will continue this evening and conditions will
improve overnight with increasing CIGS and vsbys as the low pressure
moves away and northeast of our area.
High pressure will be building from the west late Friday and will
remain in control through Saturday. VFR conditions are expected over
the terminals Friday and Saturday. A tight pressure gradient will
cause a gradual increase in the winds on Friday, with highest gusts
expected late Friday afternoon into Friday night. Gusts of around 40
knots possible. Winds will be on the decrease on Saturday, gusting
between 25 and 35 knots in the morning and receding into the teens
by Saturday evening.
On Sunday, VFR conditions expected as high pressure slowly moves off
shore and skies remain mostly clear. Winds will be out south to
southeasterly.
Monday, a cold front will pass through the region. Rain will be
likely with subVFR conditions likely.
&&
.MARINE...
Mixing has been on the poor side today, but gradient increasing.
Small Craft Advisory in effect for most waters, expanding to all
waters tonight as mixing does improve on northwest flow. A
reinforcing trough axis will provide a better, deeply mixed
environment. Gale Warnings in effect Friday and Friday evening.
Likely will need Small Craft Advisories for a period after
that, possibly into Saturday.
On Sunday, winds will be 10 to 15 knots out of the south. At this
time Small Craft Advisories aren't expected.
Monday, a cold front will move through the region. Winds could peak
over 18 knots especially Monday night into Tuesday. Small Craft
Advisories may be needed.
&&
.HYDROLOGY...
Plume of rainfall has set up between I-95 and the Blue Ridge,
with storm totals of 2-3 inches plausible. Flood Warnings in
effect across central Virginia, and Flood Watches north of there
through metro Baltimore-Washington. Rainfall will diminish this
evening, but residual runoff will persist into the night.
Based on observed and projected qpf, river level forecasts
getting mighty close to flood stage. River Flood Watches have
been issued for Opequon at Martinsburg and Monocacy at
Frederick, which come the closest. Will continue to monitor.
&&
.TIDES/COASTAL FLOODING...
A persistent east to east-southeast flow into a low pressure system
riding north up the coast has allowed for water levels to rise a
little along parts of the Maryland shoreline, particularly near
Point Lookout and adjacent shore areas of St. Marys County,
Maryland. Water levels will rise about a foot to 1.5 feet above
normal. A Coastal Flood Advisory is in effect for this area the
remainder of this afternoon into early this evening. Another area of
concern for minor coastal flooding is the Washington Channel and
along the shoreline of Alexandria, Virginia. Tidal departures will
average 1.5 to 2.0 feet above normal this evening as persistent
north-northeast winds become northwest as the low pressure system
moves by to the east. A Coastal Flood Advisory is in effect for
these areas this evening into a few hours past midnight.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until midnight EDT tonight for DCZ001.
Coastal Flood Advisory until 2 AM EDT Friday for DCZ001.
MD...Flood Watch until midnight EDT tonight for MDZ004>006-011-013-
014-503>508.
Coastal Flood Advisory until 8 PM EDT this evening for MDZ017.
VA...Winter Storm Warning until 10 PM EDT this evening for VAZ507-
508.
Flood Watch until midnight EDT tonight for VAZ052>054-501-502-
505-506.
Coastal Flood Advisory until 2 AM EDT Friday for VAZ054.
WV...None.
MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ532>534-537-
540>543.
Gale Warning from 6 AM Friday to midnight EDT Friday night for
ANZ530>543.
Small Craft Advisory until 6 AM EDT Friday for ANZ530-531-535-
536-538-539.
&&
SYNOPSIS...HTS
NEAR TERM...HTS
SHORT TERM...HTS
LONG TERM...JMG
AVIATION...IMR/JMG
MARINE...HTS/JMG
HYDROLOGY...HTS
TIDES/COASTAL FLOODING...KLWHazardous weather outlook, Mar 21, 4:47 PM EST, 10 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
547 PM EDT Thu Mar 21 2019
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-222200-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
547 PM EDT Thu Mar 21 2019
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Tonight
A Flood Watch is in effect through 4am for the Washington and
Baltimore Metropolitan Areas. There is the potential for flooding
of small streams and creeks as well as low-lying urban areas.
Elsewhere, localized flooding is possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Strong northwest winds may gust around 50 mph, causing the
possibility of isolated wind damage Friday afternoon through
Saturday morning. A Wind Advisory may be required.
A Gale Warning is in effect for the waters Friday through Friday
evening, and it may need to be extended into Saturday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-222200-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
547 PM EDT Thu Mar 21 2019
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Tonight
A Flood Watch is in effect through 4am for portions of northern
and central Maryland and portions of northern Virginia. There is
the potential for flooding of small streams and creeks as well as
low-lying urban areas. Elsewhere, localized flooding is possible
along and east of the Interstate 81 corridor.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Mainstem river flooding is possible Friday into Saturday,
especially along the Potomac River Basin.
Strong northwest winds may gust around 50 mph, causing the
possibility of isolated wind damage Friday afternoon through
Saturday morning. The best chance for the strongest winds will
along the ridges of the Allegheny and Potomac Highlands as well as
the Blue Ridge and Catoctin Mountains. A Wind Advisory may be
required.
Accumulating snow is expected Friday for locations along and west
of the Allegheny Front. A Winter Weather Advisory may be required.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
DHOF
In the hours before
Local storm report, Mar 21, 4:00 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
500 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM SNOW 3 N SKYLAND 38.63N 78.37W
03/21/2019 M2.0 INCH PAGE VA PARK SRVC
SHENANDOAH NP HQ - 1100 FEET AMSL
&&
EVENT NUMBER LWX1903984
RCMLocal storm report, Mar 21, 4:09 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLOOD 1 W TRIANGLE 38.55N 77.33W
03/21/2019 PRINCE WILLIAM VA DEPT OF HIGHWAYS
OLD TRIANGLE RD. CLOSED DUE TO FLOODING NEAR
INTERSECTION WITH POST ST.
&&
EVENT NUMBER LWX1903985
CJLLocal storm report, Mar 21, 4:11 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
511 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLOOD 3 WSW WOOLSEY 38.86N 77.69W
03/21/2019 PRINCE WILLIAM VA DEPT OF HIGHWAYS
ANTIOCH RD. CLOSED NEAR THE INTERSECTION WITH WATERFALL
RD.
&&
EVENT NUMBER LWX1903986
CJLLocal storm report, Mar 21, 4:30 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
530 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLOOD ASHBURN 39.04N 77.48W
03/21/2019 LOUDOUN VA DEPT OF HIGHWAYS
MULTIPLE REPORTS OF FLOODED ROADWAYS THROUGHOUT LOUDOUN
COUNTY.
&&
EVENT NUMBER LWX1903987
CJLLocal storm report, Mar 21, 4:45 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
545 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM FLOOD 3 SSW RESTON 38.91N 77.36W
03/21/2019 FAIRFAX VA DEPT OF HIGHWAYS
FOX MILL RD. CLOSED DUE TO FLOODING NEAR FOLKSTONE DR.
&&
EVENT NUMBER LWX1903988
CJLLocal storm report, Mar 21, 4:48 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT THU MAR 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLOOD 1 SW WOLF TRAP 38.93N 77.31W
03/21/2019 FAIRFAX VA DEPT OF HIGHWAYS
HUNTER MILL RD. CLOSED DUE TO FLOODING NEAR DIFFICULT
RUN
&&
EVENT NUMBER LWX1903989
CJLFlood, Prince William
- When
- March 21, 4:57 PM EST to March 22, 6:02 AM EST
- Where
- Prince William County, 0.82 mi N of Bristow to 0.42 mi N of Bristow
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.732, -77.532
The stream gage on the Broad Run at Bristow exceeded the 9.5 foot flood stage during the indicated period. Piper Lane flooded near Manassas Airport and trails along the stream were also flooded. The peak level of 13.99 feet occurred at 2:30 AM on the 22nd.
Flood, Culpeper
- When
- March 21, 5:45 PM EST to March 22, 12:00 AM EST
- Where
- Culpeper County, 0.81 mi WNW of Rapidan to 1.76 mi NW of Rapidan
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.326, -78.083
The river gage on the Robinson River near Locust Dale exceeded the 11 foot flood stage during the indicated period. Water covered a portion of Route 721 (Robinson River Road). Agricultural flooding was also observed nearby. The peak level of 12.14 feet occurred at 7:45 PM on the 21st.
Flood, Loudoun
- When
- March 21, 6:06 PM EST to March 22, 4:17 AM EST
- Where
- Loudoun County, 1.02 mi WNW of Waterford to 0.96 mi NW of Waterford
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.188, -77.616
The stream gage on the South Fork of the Catoctin Creek at Waterford exceeded the 8 foot flood stage during the indicated period. Lowland fields, as well as portions of Route 662 were flooded near the creek. The peak level of 9.08 feet occurred at 11:15 PM on the 21st.
Flood, Prince William
- When
- March 21, 6:52 PM EST to March 22, 2:41 PM EST
- Where
- Prince William County, 1.23 mi NNW of Yorkshire to 0.87 mi NNW of Yorkshire
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.796, -77.439
The stream gage on the Bull Run at Manassas Park exceeded the 12 foot flood stage during the indicated period. Backyards were flooded along Lake Drive in Manassas, along with much of the Bull Run trail system. The peak level of 16.72 feet occurred at 6:00 AM on the 22nd.
Flood, Loudoun
- When
- March 21, 9:00 PM EST to 10:54 PM EST
- Where
- Loudoun County, 0.29 mi WSW of Taylorstown to 0.35 mi W of Taylorstown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.249, -77.585
The stream gage on the Catoctin Creek at Taylorstown exceeded the 12 foot flood stage during the indicated period. Downey Mill Road was flooded in several places. The peak level of 12.08 feet occurred at 9:30 PM.
Flood, Fauquier
- When
- March 21, 10:04 PM EST to March 22, 3:27 AM EST
- Where
- Fauquier County, 1.61 mi SSW of Catlett to 1.04 mi SSW of Catlett
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.628, -77.639
The stream gage on Cedar Run near Catlett exceeded the 12 foot flood stage during the indicated period. Water overflowed the banks and moved into the lowlands. The peak level of 12.77 feet occurred at 12:00 AM on the 22nd.
Flood, Loudoun
- When
- March 21, 10:41 PM EST to March 22, 12:56 PM EST
- Where
- Loudoun County, 1.07 mi NE of Oatlands to 0.54 mi NE of Oatlands
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.041, -77.606
The stream gage on Goose Creek near Leesburg exceeded the 12 foot flood stage during the indicated period. Water flooded a low spot on State Route 650 (Oatlands Road), as well as backyards near Route 15. Water also reached the underside of two low bridges at Crooked Lane and approached low spots along Route 773 (Lime Kilin Road). The peak level of 14.17 feet occurred at 7:30 AM on the 22nd.
Flood, Fauquier
- When
- March 22, 3:15 AM EST to 6:00 AM EST
- Where
- Fauquier County, 0.84 mi WSW of Remington to 0.28 mi S of Remington
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.527, -77.815
The river gage on the Rappahannock River at Remington exceeded the 15 foot flood stage during the indicated period. Water reached the top of the boat ramp at Kellys Ford. Tin Pot Lane and Summerduck Road were flooded due to backwater effects on Tin Pot Run. The peak level of 15.10 feet occurred at 5:00 AM on the 22nd.
Flood, Fredericksburg (C)
- When
- March 22, 3:47 AM EST to 5:30 PM EST
- Where
- Fredericksburg (C) County, 1.26 mi N of Fredericksburg to 0.77 mi NNE of Fredericksburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.318, -77.469
The river gage on the Rappahannock River at Fredericksburg exceeded the 13 foot flood stage during the indicated period. Water entered the basement of a home near Fredericksburg City Dock, as well as a guest house off of Caroline Street. Flooding was also observed at the Fredericksburg City Dock and Old Mill Park, leading to the closure of both facilities. The peak level of 14.50 feet occurred at 12:05 PM on the 22nd.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in North Dakota, March 21 to 28, 2019$4.0 million · 1 event
- Flooding in Montana, March 21 to 28, 2019$804,000 · 7 events
- Flood in South Dakota, March 21 to 25, 2019$150,000 · 1 event
- Hail and Damaging Wind in New Mexico, March 21 to 22, 20191 in hail · 11 events
- Flooding in Montana, March 21 to 31, 201910 events
- Heavy Snow in Nevada, March 21 to 22, 20199 events
- Blizzard in Alaska, March 21 to 23, 20193 events
- Flooding in Montana, March 21 to 27, 20193 events
- Heavy Snow in New Hampshire, March 21 to 23, 20193 events
- Winter Storm in Maine, March 21 to 23, 20193 events
- Winter Storm and Winter Weather in Colorado, March 21 to 23, 20192 events
- Winter Storm in Virginia, March 21, 20192 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 811842, 813547, 811833, 811837, 811826, 813546, 813545, 811844, 811843.